# SDR HEEA968739

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5796S
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5164
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Loran
- Part number: 4530103
- Condition: Battery Warn
- Location: Cockpit
- Component: ARNAV21
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INTERMITTENT LOW BATTERY WARNING.
